# SDR ASAA2023110446014

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 56,786 hours, 16,639 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, PRESSURIZATION SYSTEM DID NOT OPEN THE OUTFLOW VALVE TO DEPRESSURIZE THE AIRCRAFT. GROUNDED - YES. BOTH CONTROLLERS, PERFORMED DCPC BITE REF FIM 21-31 TASK 801. NO EXISTING FAULTS NOTED. NO FAULTS NOTED ON INBD FL OR PREVIOUS ONE. GROUND TEST BITE PASSES BOTH CONTROLLERS.
